MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. NEZHAT-DORSEY TRUMPET VALVE, WITH 5MM 33CM PROBE TIP, AND SUCTION TUBING; LAPAROSCOPE, GYNECOLOGIC (AND ACCESSORIES)

DAVOL INC., SUB. C.R. BARD, INC. NEZHAT-DORSEY TRUMPET VALVE, WITH 5MM 33CM PROBE TIP, AND SUCTION TUBING; LAPAROSCOPE, GYNECOLOGIC (AND ACCESSORIES)
Catalog Number 5102710
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A request for additional information and the subject product has been made.It is unknown at this time if the sample is available for evaluation.No conclusions can be made at this time.If/when the sample is returned and additional information is received, a supplemental mdr will be submitted.A review of the manufacturing records was performed and found that the lot was manufactured to specification.To date this is the only reported complaint for this manufacturing lot of (b)(4) units released for distribution in may of 2018.
 
Event or Problem Description
It was reported that a customer purchased a case of the nd trumpet valve suction irrigation tubing.After opening the sealed case, one of the packages wasn¿t completely closed and the unit had lost its sterility.

Brand Name
NEZHAT-DORSEY TRUMPET VALVE, WITH 5MM 33CM PROBE TIP, AND SUCTION TUBING
Common Device Name
LAPAROSCOPE, GYNECOLOGIC (AND ACCESSORIES)
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key7996927
Report Number1213643-2018-03668
Device Sequence Number13799660
Product Code HET
UDI-Device Identifier00801741065385
UDI-Public(01)00801741065385
Combination Product (Y/N)N
PMA/510(K) Number
K913944
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/28/2021
Device Catalogue Number5102710
Device Lot NumberJUCRF537
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2018
Initial Report FDA Received Date10/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1